# SDR RAIA2017070400001

- Difficulty date: July 4, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM UPPER DIGITAL HAS CORROSION FWD OF FRAME 19. CUTOUT DAMAGE ON LT OMEGA BEAM UPPER DIGITAL, FWD OF FRAME 19. REQUIRES NDI. PERFORMED HF EC INSPECTION OF CUTOUT EDGES. NO DEFECTS NOTED. GOOD TO CONTINUE WITH REPAIR. FABRICATED DOUBLER AND FILLER AND INSTALLED ON LT OMEGA BEAM UPPER DIGITAL FWD OF FR 19. FINISHED INSTALLATION OF FILLER AND DOUBLER ON LT OMEGA BEAM UPPER DIGITAL AT FWD OF FRAME 19. RESTORED SURFACE PROTECTION.
